# SDR REXA2024093000731

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DOOR SILL PLATE F.S. 1000-1051 LBL 34 CORRODED INCLUDING NUT PLATES AND HOLES  BLENDED CORROSION ON AFT CARGO LOWER DOOR SILL PLATE PN MM670-35655-001 IAW CRJ 700 SRM 53-61-23-201-001-A01, AND 51-12-00-001-001-A01. MEASURED BLEND AREA MATERIAL REMOVED 0.036"" MAX ALLOWABLE IS 0.016"" IS OUT OF LIMITS AND REQUIRES REPLACEMENT. TOOL USED 205492 CAL DUE 31DEC24. REMOVED AFT CARGO LOWER DOOR SILL PN MM670-35655-003 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE LOWER SILL PN# MM670-35655-003 IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE LOWER SILL PN MM670-35655-003 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED 24 EA MISSING RIVETS ON NEW SERVICEABLE LOWER SILL PN# MM670-35655-003 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED AND REPLACED MULTIPLE FASTENERS ON LOWER SILL PN: MM670-35655-003 IAW CRJ-700 SRM 51-42-06-001-001-A01. COMPLETED FINISH SURFACE IAW CRJ-700 SRM 51-21-16-001-001-A01. INSTALLED MISSING NUT PLATE TO LOWER SILL IAW CRJ 700 SRM 51-42-15-001-001-A01. REMOVED LOWER COAMING (P/N: MM670-35698-003) AND INTERCOSTAL (P/N: MM670-35324-003) IAW CRJ700 SRM 51-42-06-001-001-A01. AND SRM 51 51-42-21-001-001-A01. FOR ACCESS. REINSTALLED LOWER COAMING (P/N: MM670-35698-003) AND INTERCOSTAL (P/N: MM670-35324-003) IAW CRJ700 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01, SRM 51-23-00-001-001-A01. REMOVED 2EA STOP FITTING IAW CRJ700 SRM 51-41-02-001-001-A01. FOR ACCESS. REINSTALLED AND FINISH SURFACE ON 2EA STOP FITTING IAW CRJ700 SRM 51-41-02-001-001-A01, SRM 51-21-16-001-001-A01, SRM 51-23-00-001-001-A01. REMOVED 3EA INNER CORDS AND 2EA CLIPS FROM FS 1000 TO FS 1047 AND 1EA SHIM AT FS 1047 IAW CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. INSTALLED 3EA INNER CORDS AND 2EA CLIPS FROM FS 1000 TO FS 1047 AND 1EA SHIM AT FS 1047 IAW CRJ 700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01."
